Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Anteoderma, started from small spot on chest and is getting bigger. Cure for symptoms?

hello My name is Luiza ,i,m 23 years old and profesional fotomodel I born in Europe ,now living in Canada .I have problem my skin ,i think is anetoderma .Please let my know if is any cures ,or surgical treatment to stop this disease . When i was 12 years old start from small spot on my chest ,but now is biger and biger . Please answer me ,im very ,very scary. Please Thank You Luiza from Calgary
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Luiza,
Thanks for writing to us.
Anetoderma is an elastolytic disorder where elastin of dermal skin tissue is destroyed leading to laxity and outpouching of skin. Though medical treatment is available none is supposed be very effective. For smaller lesions surgical excision can be tried.
I would advise you to consult a dermatologist so that the diagnosis can be confirmed first as your self diagnosis might be wrong!
Hope that helps. Take care
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor